my eyes have been blurry since taking clomid I decided to get the old balls checked out. Last week every time I wrote a post or did anything on the computer or iPad I would get a strange headache behind my eyes. Hopefully nothing serious is wrong but better safe then be sorry later. A new pair of bi-bifocals would be too nice too, seeing as I haven’t had a new pair since my work safety glasses 3 years ago.
So new glasses ordered! And dr. Says are in good condition, and the clomid is likely to be causing the vision issues. Did u know clomid can also cause dry eyes and light sensitivity ??
The last four days my stomach (hind gut) has not been very happy. I am pretty sure its the metformin so last night I didn’t take the 1000mg that I am supposed to because I really wanted to take my sleeping meds. I didn’t take the sleeping meds for the last three days since my stomach was so angry I could eat to take the meds. Any one know any tricks for metformin? I know I am going to have to ease back up to 1500mg.
- Metformin May Protect Against Oral Cancer?! (alyssarassi.wordpress.com)
- Metformin: Diabetes Drug Does Double-Time As Cancer Drug (inquisitr.com)
- Metformin and Aspirin: New Hope (pharmaceuticalresearch.wordpress.com)